The active ingredient of Lorez Syrup is Loratadine USP 5mg/5ml.
Loratadine is a long acting non sedative antihistamine with high selectivity for peripheral histamine H1 receptors.
Lorez Syrup is Lemon Flavored.
- Pack Size 60ml Bottle
- Share on
- symptomatic relief of allergic rhinitis
- chronic idiopathic urticaria
- allergic dermatitis
- itching and burning sensation of the eyes
- allergies such as hay fever
Children 2-11 years body weight under 30kg:
One teaspoonful once daily.
Body weight over 30kg:
2 teaspoonsful once daily.
Adults & children over 12 years:
2 teaspoonsful once daily
*Recommended to take as per the advice of a physician